# SDR 96FDEA00318

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554573
- Condition: Gouge
- Location: Bs 640-650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN SKIN AT BS 590 TO 620 BETWEEN STR 21 TO 22R.  *S/D*  REPAIRED 3 GOUGES IN THE SKIN AT BS 590 TO 620 BETWEEN STR 21 TO 22 RT PER FEDEX SRM 53-30-3.
